AMS eContent Search Results
Matches for: msc=(03C65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Martin Bays, Martin Hils and Rahim Moosa. Model theory of compact complex manifolds with an automorphism. Trans. Amer. Math. Soc. 369 (2017) 4485-4516.
Abstract, references, and article information   
View Article: PDF

[2] Marcus Tressl. The uniform companion for large differential fields of characteristic 0. Trans. Amer. Math. Soc. 357 (2005) 3933-3951. MR 2159694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Świerczkowski. Interpretations of Euclidean geometry . Trans. Amer. Math. Soc. 322 (1990) 315-328. MR 982234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. H. Lachlan. Complete coinductive theories. I . Trans. Amer. Math. Soc. 319 (1990) 209-241. MR 957082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. H. Lachlan. Countable homogeneous tournaments . Trans. Amer. Math. Soc. 284 (1984) 431-461. MR 743728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James H. Schmerl. Arborescent structures. II. Interpretability in the theory of trees . Trans. Amer. Math. Soc. 266 (1981) 629-643. MR 617556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuri Gurevich and W. Charles Holland. Recognizing the real line . Trans. Amer. Math. Soc. 265 (1981) 527-534. MR 610963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lou van den Dries. Which curves over ${\bf Z}$ have points with coordinates in a discrete ordered ring? . Trans. Amer. Math. Soc. 264 (1981) 181-189. MR 597875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. H. Lachlan and Robert E. Woodrow. Countable ultrahomogeneous undirected graphs . Trans. Amer. Math. Soc. 262 (1980) 51-94. MR 583847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William H. Wheeler. The first order theory of $N$-colorable graphs . Trans. Amer. Math. Soc. 250 (1979) 289-310. MR 530057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Saharon Shelah and Jacques Stern. The Hanf number of the first order theory of Banach spaces . Trans. Amer. Math. Soc. 244 (1978) 147-171. MR 506613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1